At this time, it is not known what complications may occur as a result of a CortiSlim overdose. The effects of a CortiSlim overdose will vary depending on how much CortiSlim was taken and whether it was taken with other drugs or alcohol. If a CortiSlim overdose occurs, treatment will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
An Overview of CortiSlim OverdoseMost CortiSlim® weight-loss supplements contain stimulants (such as caffeine, guarana, or bitter orange), which can be dangerous in the case of an overdose. The effects of a CortiSlim overdose will vary depending on the CortiSlim dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on CortiSlim, seek immediate medical attention.
Symptoms of a CortiSlim OverdoseBecause most CortiSlim products contain stimulants, taking too much CortiSlim can cause problems due to overstimulation. This can lead to CortiSlim overdose symptoms such as:
- Muscle twitching
- Difficulty breathing
- Loss of consciousness
- Increased urination
- An irregular heart rhythm (arrhythmia)
- A rapid heart rate (tachycardia)
- Loss of life.
Treatment for a CortiSlim OverdoseIt is not known how best to treat a CortiSlim overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include medications to help return the heart to its normal rhythm.
It is important that you seek medical attention immediately if you believe that you may have overdosed on CortiSlim.